# SDR EIAA9556

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 7120 · Engine Mount Section
- Part: Rod Assy
- Part number: 65B159501
- Condition: Bolt Missing
- Location: Nr 3 Engine
- Part time: 60,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - LOG PAGE:  E 07985 - NR 3 ENGINE AFT MOUNT THRUST LINK BOLT MISSING.  REPLACED AFT ENGINE MOUNT IAW MM 71-23-03, PAGE 401, RII.  BORESCOPED ENGINE AND PERFORMED ECRA 485-54-088-1 AND ECRA 485-54-089-1.  REFERENCE OPERATOR CONTROL NR 95ZZZX6521.  (X)
